Medical questions & health advice by board certified doctors
"I took 2 grams of acetaminophen at once, is it too much?"
I'm 1m 68 and and my weight is 68 kg. I took this because i've got to much pain in my lower abdomen.
Sorry to hear about this pain in your abdomen. Unfortunately, the dose of acetaminophen (commonly referred to as Tylenol when in the brand name form) is too high for you to sustain, and you should speak with your doctor. Especially if you are having abdominal pain, which could be from many different sources, you will not want to confuse the picture by taking a medication at a dose that could potentially lead to liver problems, which is a common side effect with Tylenol overdosing. Belly pain can be from many different sources, but each of these likely needs to be seen by a doctor to make sure there is not a serious medical problem. If your pain is persisting, then you will need to see a doctor both to be diagnosed and also to be treated. He or she will also be able to provide you with a medication that can be taken at a safe dose and still help you to function with the least pain. Of course, there is always the balance between functioning and controlling pain, and your doctor will want to help you balance these as best as possible. Please speak with your doctor about your question and your pain.
Need more info?See a doctor today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.